# SDR CALA2017011300105

- Difficulty date: January 13, 2017
- Submitted: January 14, 2017
- Operation: Air carrier
- Aircraft: N69816
- Make and model: Boeing 737924ER
- Aircraft serial: 42716
- Aircraft time: 10,546 hours, 3,635 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emegency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXTERIOR EMERGENCY EXIT LIGHT AT AFT SERVICE DOOR INOPERATIVE.  REPLACED THE LAMPS, OPS CHECKED NORMAL.
